# SDR VNAA2018111271101

- Difficulty date: November 7, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 9,742 hours, 8,861 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, CREW REPORTED SMOKE IN THE COCKPIT, LANDED WITHOUT ISSUE. MAINTENANCE FOUND THE LH PACK WAS CUASE FOR THE SMOKE AND DEFERRED.
